Crystalline structure of lomonosovite,
Doklady Akademii Nauk, Tome 197 (1971) no. 1, pp. 81-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_1_a17,
author = {R. K. Rastsvetaeva and V. I. Simonov and N. V. Belov},
title = {Crystalline structure of lomonosovite,},
journal = {Doklady Akademii Nauk},
pages = {81--84},
year = {1971},
volume = {197},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a17/}
}
R. K. Rastsvetaeva; V. I. Simonov; N. V. Belov. Crystalline structure of lomonosovite,. Doklady Akademii Nauk, Tome 197 (1971) no. 1, pp. 81-84. http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a17/